# SDR AALA202306262035

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 38,281 hours, 14,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT MAIN CABIN DOOR ARMING LEVER WILL NOT STAY ARMED, REQUIRED EXTRA EFFORT. MAINTENANCE ADJSUTED SLIDE ON GIRT BAR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-62-44.
